Hi Charlene, I’m so sorry that your daughter is dealing with all of this. 🙁 I wanted to address one of your questions about Parasym Plus and approaching your doctor about it. Because there is no blood test for low acetylcholine (this must be recognized by symptoms), you may want to review the symptoms of anticholinergic poisoning to see if your daughter is headed that way. Honestly, just fatigue and/or chronic constipation may be sufficient to suspect it. Be sure to have her take 2-3 capsules on an empty stomach first thing in the morning (and try to keep her stomach empty for about an hour). All ingredients are “GRAS” (Generally Recognized as Safe) by the FDA, so there is no fear of “overdose” at these levels. The only side-effect that may occur should she not require a boost in acetylcholine, is increased cognition. My husband takes it every day just for that reason (he is not ill)! My kids take a bit extra around finals time for the same reason. If you have any questions about the symptoms of low acetylcholine, they are in this presentation: http://prettyill.com/videos/watch/pots_what_have_we_been_missing_part_2 Hang in, my friend!